# SDR ASAA2024033148708

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60577
- Aircraft time: 21,153 hours, 6,699 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 18102005
- Condition: Inoperative
- Location: Aft Fuselage
- Part time: 21,147 hours, 6,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 4000 FT RECEIVED A AUTO PRESSURIZATION FAIL LIGHT, ACCOMPLISHED QRH TASK AT 7000 FT, AUTO FAIL LIGHT DID NOT EXTINGUISH WITH CONTROLLER SET TO ALTN PER QRH AND CABIN CLIMB INDICATOR STILL INDICATED 1000 FT PER MIN WHILE LEVEL AT 7000. GROUNDED - YES. AIR TURNBACK - REMOVED & REPLACED AFT OUTFLOW VALVE ASSY, INSTALLATION TEST CHECK GOOD REF AMM 21-31-03.
